On the elliptic sinh–Gordon equation with integrable boundary conditions

Show simple item record

dc.contributor.author Kilian, Martin
dc.contributor.author Smith, G.
dc.date.accessioned 2021-08-12T09:01:57Z
dc.date.available 2021-08-12T09:01:57Z
dc.date.issued 2021-06-28
dc.identifier.citation Kilian, M. and Smith, G. (2021) 'On the elliptic sinh–Gordon equation with integrable boundary conditions', Nonlinearity, 34(8), pp. 5119-5135. doi: 10.1088/1361-6544/abd7ca en
dc.identifier.volume 34 en
dc.identifier.issued 8 en
dc.identifier.startpage 5119 en
dc.identifier.endpage 5135 en
dc.identifier.issn 0951-7715
dc.identifier.uri http://hdl.handle.net/10468/11733
dc.identifier.doi 10.1088/1361-6544/abd7ca en
dc.description.abstract We adapt Sklyanin's K-matrix formalism to the sinh–Gordon equation, and prove that all free boundary constant mean curvature annuli in the unit ball in ${\mathbb{R}}^{3}$ are of finite type. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher IOP Publishing en
dc.rights © 2021, IOP Publishing Ltd & London Mathematical Society, This is an author-created, un-copyedited version of an article accepted for publication in Nonlinearity. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at: https://iopscience.iop.org/article/10.1088/1361-6544/abd7ca en
dc.subject Free boundary en
dc.subject Constant mean curvature en
dc.subject Integrable systems en
dc.title On the elliptic sinh–Gordon equation with integrable boundary conditions en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Martin Kilian, Mathematical Sciences, University College Cork, Cork, Ireland. +353-21-490-3000 Email: m.kilian@ucc.ie en
dc.internal.availability Full text available en
dc.check.info Access to this article is restricted until 12 months after publication by request of the publisher. en
dc.check.date 2022-06-28
dc.date.updated 2021-08-12T08:30:31Z
dc.description.version Accepted Version en
dc.internal.rssid 573042553
dc.description.status Peer reviewed en
dc.identifier.journaltitle Nonlinearity en
dc.internal.copyrightchecked Yes
dc.internal.licenseacceptance Yes en
dc.internal.IRISemailaddress m.kilian@ucc.ie en
dc.identifier.eissn 1361-6544

Files in this item

This item appears in the following Collection(s)

Show simple item record

This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement